MathSciNet Relay Station
MathSciNet bibliographic data
MR2511890 37D50 (37C25)
Dolgopyat, Dmitry; Fayad, Bassam Unbounded orbits for semicircular outer billiard. Ann. Henri Poincaré 10 (2009), no. 2, 357–375.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement